# SDR CA140227003

- Difficulty date: February 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 14,668 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 9938800215
- Condition: Failed
- Location: Hydraulic
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS REPORTED THAT WHEN THEY SELECTED GEAR UP THE SELECTOR WENT UP BUT THE GEAR DID NOT MOVE. THE 60 AMP MOTOR CIRCUIT BREAKER WAS FOUND TO BE POPPED. WHEN MAINTENANCE RESET THE CIRCUIT BREAKER THE PUMP AND MOTOR OPERATED HOWEVER THE GEAR FAILED TO MOVE. TROUBLESHOOTING OF THE HYDRAULIC SYSTEM TRACED THE ISSUE TO THE HYDRAULIC POWER PACK. THE POWER PACK AND MOTOR WERE REPLACED WITH OVERHAULED UNITS. AT THE TIME THE LANDING GEAR WAS DUE FOR 6YR OVERHAUL SO ALL REQUIRED UNITS WERE REPLACED. GEAR SWINGS WERE COMPLETED ON THE AIRCRAFT WITH NO FURTHER ISSUES. THE ESTIMATED TSOH OF THE PUMP/MOTOR IS OVER 10,000 HOURS. THERE IS NO REQUIREMENT FROM BEECHCRAFT TO OVERHAUL THESE ITEMS.
